Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the cure for hyperkeratotic dermatitis ?

I am having hyperkeratotic dermatitis on my both legs since 4 years and applying lobate s ointment but still not fully cured
Asked On : Thu, 17 Feb 2011
Answers:  3 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello Mujahid,

welcome to helathcare magic forum .

you have tried 4 years to get treat it but ,now will suggest you to start with homoeopathic medications , in which results will be visible within a month , these medicines are very ,safe , effective , and results in cure then treating .
consult a homoeopath .these medicines donot have any side effects .

wish u good health always .godbless!
Answered: Tue, 22 Feb 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
lobate is a steroid ointment;try to consult a dermatologist as 4 yrs is a long period till then you can apply cotaryl ointment.
Answered: Thu, 17 Feb 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
HI! mujahid.sma,
Welcome to HealthcareMagic forum,
you have not mentioned where in you have hyperkeratotic lesions ,whether it is over soles or knee???...kindly mention..whether it is bilateral or only on one side .Is it associated with any systemic symptoms or not.Lobate -s is one kind of cream for your problem,but there are others which are available kindly mention about your problem in details so that we can help you,or else you can consult a good dermatologist in your city.
take care,
Answered: Thu, 17 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor